# SDR 2004UALA00281

- Difficulty date: March 25, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 52,409 hours, 8,527 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: MR25708
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 LEFT SLIDE RAFT PRESSURE AT 2500 PSI.   REPLACED 1L DOOR ESCAPE SLIDE.
